Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

See all formats and pricing
More options …
Volume 69, Issue 2


Evaluation of sums involving products of Gaussian q-binomial coefficients with applications

Emrah Kiliç / Helmut Prodinger
Published Online: 2019-03-18 | DOI: https://doi.org/10.1515/ms-2017-0226


Sums of products of two Gaussian q-binomial coefficients, are investigated, one of which includes two additional parameters, with a parametric rational weight function. By means of partial fraction decomposition, first the main theorems are proved and then some corollaries of them are derived. Then these q-binomial identities will be transformed into Fibonomial sums as consequences.

MSC 2010: Primary 11B39; Secondary 05A30

Keywords: Gaussian q-binomial coefficients; Fibonomial and Lucanomial coefficients; sums identites; partial fraction decomposition


  • [1]

    Chen, X.—Chu, W.: Further 3F2(43) series via GouldHsu inversions, Integral Transforms Spec. Funct. 24(6) (2013), 441–469.CrossrefGoogle Scholar

  • [2]

    Chu, W.: A binomial coefficient identity associated with Beukers’ conjecture on Apéry numbers, Electron. J. Combin. 11(1) (2004), #N15, 3 pp.Google Scholar

  • [3]

    Chu, W.: Harmonic number identities and Hermite-Padé approximations to the logarithm function, J. Approx. Theory 137(1) (2005), 42–56.CrossrefGoogle Scholar

  • [4]

    Chu, W.: Partial fraction decompositions and trigonometric sum identities, Proc. Amer. Math. Soc. 136(1) (2008), 229–237.Web of ScienceCrossrefGoogle Scholar

  • [5]

    Gould, H. W.: The bracket function and FountenéWard generalized binomial coefficients with application to Fibonomial coefficients, Fibonacci Quart. 7 (1969), 23–40.Google Scholar

  • [6]

    Hoggatt Jr., V. E.: Fibonacci numbers and generalized binomial coefficients, Fibonacci Quart. 5 (1967), 383–400.Google Scholar

  • [7]

    Horadam, A. F.: Generating functions for powers of a certain generalized sequence of numbers, Duke Math. J. 32 (1965), 437–446.CrossrefGoogle Scholar

  • [8]

    Kiliç, E.: The generalized Fibonomial matrix, European J. Combin. 29(3) (2008), 701–711.Web of ScienceGoogle Scholar

  • [9]

    Kiliç, E.: Evaluation of sums containing triple aerated generalized Fibonomial coefficients, Math. Slovaca 67(2) (2017), 355–370.Web of ScienceGoogle Scholar

  • [10]

    Kiliç, E.—Ohtsuka, H.—Akkuş, I: Some generalized Fibonomial sums related with the Gaussian q-binomial sums, Bull. Math. Soc. Sci. Math. Roumanie 55(1) (103) (2012), 51–61.Google Scholar

  • [11]

    Kiliç, E.—Prodinger, H.: Evaluation of sums involving products of Gaussian q-binomial coefficients with applications to Fibonomial sums, Turkish J. Math. 41(3) (2017), 707–716.CrossrefWeb of ScienceGoogle Scholar

  • [12]

    Kiliç, E.—Prodinger, H.—Akkus, I.—Ohtsuka, H.: Formulas for Fibonomial sums with generalized Fibonacci and Lucas coefficients, Fibonacci Quart. 49(4) (2011), 320–329.Google Scholar

  • [13]

    Kiliç, E.—Prodinger, H.: Evaluation of sums involving Gaussian q-binomial coefficients with rational weight functions, Int. J. Number Theory 12(2) (2016), 495–504.Web of ScienceCrossrefGoogle Scholar

  • [14]

    Kiliç, E.—Prodinger, H.: Closed form evaluation of sums containing squares of Fibonomial coefficients, Math. Slovaca 66(3) (2016), 757–767.Web of ScienceGoogle Scholar

  • [15]

    Li, N. N.—Chu, W.: q-Derivative operator proof for a conjecture of Melham, Discrete Appl. Math. 177 (2014), 158–164.CrossrefWeb of ScienceGoogle Scholar

  • [16]

    Marques, D.—Trojovsky, P.: On some new sums of Fibonomial coefficients, Fibonacci Quart. 50(2) (2012), 155–162.Google Scholar

  • [17]

    Seibert, J.—Trojovsky, P.: On some identities for the Fibonomial coefficients, Math. Slovaca 55 (2005), 9–19.Web of ScienceGoogle Scholar

  • [18]

    Trojovsky, P.: On some identities for the Fibonomial coefficients via generating function, Discrete Appl. Math. 155(15) (2007), 2017–2024.CrossrefWeb of ScienceGoogle Scholar

About the article

Received: 2018-05-11

Accepted: 2018-06-11

Published Online: 2019-03-18

Published in Print: 2019-04-24

(Communicated by Milan Paštéka)

Citation Information: Mathematica Slovaca, Volume 69, Issue 2, Pages 327–338, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0226.

Export Citation

© 2019 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in